# SDR TWRA9773

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21162
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EVAC LIGHT INOP AT 2R MED.  EVAC EXIT SIGNS INOP AT 5R/5L MED.  REPAIRED DAMAGED WIRING, OPS CHECK OK PER MM 33-51-00.  REPLACED BLOWN FUSE IN BATTERY PACK, OPS CHECK OK PER MM 33-51-00.  (M)
